advertisement
Question
Posted by: SARA | 2010/03/31

Bleeding during Depo Provera

Firstly I have been using Nur-Isterate then I changed to Depo Provera after finishing the Nur-Isterate cycle. While on Depo I stared bleeding three week after. Is it normal for a woman? Is there any risk of getting Pregnant ? Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The best is to go back to your medical practitioner for a follow up, or if you feel you do not get the support and answers you need it is worth it to seek a second opinion. Best it to have it checked out.

You are welcome to phone our helpline – 0860100262 where you could be assisted in finding a practitioner as close as possible to you.
Furthermore you are welcome to visit the following website for any more sexual health information and assignments that could be helpful: www.sexualhealth.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2010/03/31

The best is to go back to your medical practitioner for a follow up, or if you feel you do not get the support and answers you need it is worth it to seek a second opinion. Best it to have it checked out.

You are welcome to phone our helpline – 0860100262 where you could be assisted in finding a practitioner as close as possible to you.
Furthermore you are welcome to visit the following website for any more sexual health information and assignments that could be helpful: www.sexualhealth.co.za

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement